Jump to content

nunntrio

Members
  • Content Count

    167
  • Joined

  • Last visited

Everything posted by nunntrio

  1. I tried the exercise program this past fall. While difficult I was able to push through the first 2 months. When I tried to do the extended BSS and MSS workout required the last few weeks I just could not push through. Like you I had to push myself so hard to maintain those heart rates that I was completly unfunction for about 24 hours after. I ended my program at about the 9 week mark. I have been trying to maintain that level but must admit I have slipped back. I can honestly say that excercist in no way came close to curing my of my sympotoms. I was able to exercise and do more phyical acti
  2. Linda, I don't really know anything about that type of pneumonia. You can always get retested in about 6 weeks. If the high IGG number you got were just from a passing cold you would think the numbers should decrease 6-8 weeks after the cold clears. Brain Fog is my major symptom and I did test postive both IGG and IGM for Cpn. Antibiotics helped greatly however I am not 100% by any means. My IGM for CPN did eventually turn negative but it took almost 15 month of antibiotics.
  3. Just out of curiosity was the pneumonia antibody for Chlamydia Pneumonia (not at all related to the STD). If so it can actually be more significant then thought. There is research being done at Vanderbuilt about the link between this virus and possible other conditions. Here is a good web site for that. http://www.cpnhelp.org/. The good news is that it can be treated with long-term antibiotics.
  4. WhenI was at Vandy, this device (or something like it)was being tested. I was part of the test, basically they had me breath through it during a ttt. I was very suprised but it did help. Unfortunately I did not get to keep the device.
  5. I can not take B12 at all. I have a horrible reaction to it. It makes me very very jittery. My Dr. tested my B12 again last month and it was low (250) and said I need to take supplements. I am scared to try them again because the last time I did I felt awful. Once I had a Dr. give me a B12 shot before I had POTS and it made me unfuntional for about 2 months. I think myDr. will think I am nuts if I tell him I can not tolerate a simple vitamin. I may explore the NO idea in more depth. Thanks for posting. I thought I as the only one who could not tolerate a simple supplement.
  6. I tested positive (IGG only with a few IGM bands) and was treated for Lyme with about 4 month of IV antibiotics and another 10 months of orals. The antibiotics helped greatly, however I am by no means cured. I stopped taking the antibiotics because I stopped seeing improvement. I have not gotten any worse off the antibiotics so I am assuming the syptoms I have left (POTS) must be damage from the LYME. Notice I said assumed. Some believe you can have chronic Lyme. I really do not know. For me, if antibiotics were readily avavilable I would take some but I have to travel to get to a LLMD. It is
  7. I really think there might be something to this. It would completely explain why so many of us feel so much better as the day goes on. I have been put in Cortisol several times because my adrenals test low and it just sends the "Hyper" side of my POTS into overdrive everytime. It is absolutely awful. I told my Dr. my reaction to this and he had no explanation. Anyway, I just don't treat my low adrenal function. Any ideas about what causes us to be sensative to it?
  8. I have had a lot of work done on my veins. The procedures helped a lot with the pain from the veins but so far I can not say they have helped with POTS. However I is still have pelvic congestion syndrome (veins with reflux in my pelvis) that is untreated. Still deciding if I want to undergo the procedure to fix that. The Dr. I consulted said he can not say if it would help with POTS. His experience in dealing with POTS patients with PCS is that some are helped somewhat by the procedure while some have not been helped at all (he has done 5-6 patients with both conditions). At this point their
  9. Add me to the list, my husband can 95% of the time tell how bad I am feeling based on how dark line under my eyes are.
  10. I have this as well and have always wondered about it. The tip of my nose turn bright red and honestly looks very silly. I have never noticed my ears. I assumed it was somehow related to my POTS but who knows.
  11. Thanks for posting about your experience. Let us know what they say.
  12. I have seen Dr. Suleman and would be happy to give you more details. Send me a PM and I will respond.
  13. I have had MRI, SPECT. The MRI was normal but my SPECT showed a mild pattern of global hypoperfusion. At the time I did not have a POTS diagnosis. I strongly suspect this pattern of hypoperfusion is what is causing the majority of my POTS symptoms. I have also had a trans cranial doppler with a TTT that showed decreased blood pressure to my head (I think I stated that right). I would love a PET scan becasue I think that is even better then a SPECT but doubt I will be able to find a Dr. to order one.
  14. Good point my Dad has fairly bad neurophathy that has to be treated with pain meds yet he does not have POTS. I know there is a Dr. near me that studies neuropathy in diabetics and also has does some autonomic testing with it. I went to him but he was not interested in helping me because I was not diabetic.
  15. Wow, thats great. I can not even imagine how it must feel to know what is causing your POTS. Who did the biosopy (if you don't mind me askint)? Have you had a sweat test as well? My sweat test was Neg. so I did not pursue SFN any further. I have been told however that a bio. is more accurate (not sure if that is true). Very happy for you. I can only imagine how great this must feel.
  16. I love that song and she did a great job singing it. I had been following some of your earlier posts and am so glad your daughter is doing better.
  17. Hi all, I have not posted much lately but now that my kids are back in school I have a little more time to check in Anyway, I started Dr. Levines program and had something very strange happen. As most of you know the program involves keeping your heart rate in a targeted zone. Well today while working out I noticed that I would have my HR in the zone then suddenly it would drop instantly 30-70 bpm. Then 20 seconds later I would be back in my normal zone. For example I went from 138 down to 67 then back up into the 130's all in a matter of 60 seconds or less. This happened at least 4 time duri
  18. Glad you found a Dr. willing to dig a little deeper. I knw how hard that can be. Keep us posted.
  19. Just thought I would update everyone. I tried the DDAVP for a good three weeks and felt no difference. I did not have a bad reaction but it did not help. Back to the drawing board for me.
  20. Good point!! This is a quote from the article. "The condition is so named (Grinch) because those who suffer from it have a heart that's too small." This I believe is a huge stretch and greatly over simplifies POTS. This makes it sound like that is the only cause of POTS. From what I know, there are very few with POTS that have ever been given this diagnosis. Just had to add my own rant about this.
  21. Interesting...I can't wait. I guess I will stay pretty close to home the first few days.
  22. I was prescribed .2mg to take at night only. I am guessing since I am only taking it at night I should be able to drink and exercise normally during the day. Do you know when the max. fluid retention time with this drug? Thank you for all your info. I am so greatful for this forum. I feel more at ease about taking it now.
  23. This is extremely important to remember and your doctor should be testing your sodium levels while on this medication at regular intervals. I am having my sodium levels tested in two weeks after starting. I guess I will give it a shot and see how it goes.
  24. Firewatcher - Thanks so much for the reply!! I appreciate the tip about not drinking to much afterwards. What dose do you take?
  25. OK now I am a little scared. I am not even sure what ADH is. From what I read, this is a drug for Diabetes Insipidus. I have never been tested for this and do not have any of the symptoms. I do not have excessive thirst. I thought I was being perscribed this to help with vasoconstriction and help with my low blood pressure. I am so fearful of new medications and am going on vacation in 1 week. I do not want to have a bad reaction with I am out of town. I might call the Dr. and get some more clarification on why he is recommending this. Is this a short acting drug? If I have a bad reaction will
×
×
  • Create New...